Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Cover of the book
Tytuł książki

Multipliers of topological algebras

Seria
Rozprawy Matematyczne tom/nr w serii: 285 wydano: 1989
Zawartość
Warianty tytułu
Abstrakty
EN

CONTENTS
1. Introduction.............................................................................................5
2. Multipliers of topological algebras...........................................................6
3. Multipliers of topological algebras with orthogonal bases......................11
4. π-Algebras............................................................................................18
5. Orthogonal decomposition of topological algebras................................21
6. Π-Algebras associated with orthogonal decompositions........................24
7. Perturbation of orthogonal bases..........................................................27
8. Banach algebras with unconditional bases and multipliers....................31
References................................................................................................36
Miejsce publikacji
Warszawa
Copyright
Seria
Rozprawy Matematyczne tom/nr w serii: 285
Liczba stron
36
Liczba rozdzia³ów
Opis fizyczny
Dissertationes Mathematicae, Tom CCLXXXV
Daty
wydano
1989
Twórcy
  • Department of Mathematics and Statistics, McMaster University, Hamilton, Ontario Canada L8S 4K1
Bibliografia
  • [1] T. Husain, The open mapping and closed graph theorems in topological vector spaces, Oxford Math. Monograph 1965, second printing, R. E. Krieger Pub. Co., 1976.
  • [2] T. Husain, Multiplicative functionals on topological algebras. Pitman Advanced Publishing Program #85, Boston 1983.
  • [3] T. Husain, Topological algebras isomorphic and homeomorphic with $l_1$ or H(D), Punjab Univ. J. Math. 14-15 (1981-82), 1-14.
  • [4] T. Husain, Banach algebras isomorphic with $c_0$, Punjab Univ. J. Math. 16 (1983), 1-4.
  • [5] T. Husain, Orthogonal primitive idempotents and Banach algebras isomorphic with $l_2$, Pacific J. Math. 117 (1956), 313-327.
  • [6] T. Husain and J. Liang, Multiplicative functionals on Fréchet algebras, Canad. J. Math. 29 (1977), 270-276.
  • [7] T. Husain and S. Watson, Topological algebras with orthogonal Schauder basis, Pacific J. Math. 91 (1980), 339-347.
  • [8] T. Husain and S. Watson, Unconditional orthogonal bases, Proc. Amer. Math. Soc. 79 (1980), 539-545.
  • [9] T. Husain and S. El-Helaly, Unconditionality of orthogonal bases in $B_0$-algebras, Comm. Math., to appear.
  • [10] K. Jarosz, Perturbations of Banach algebras, Lecture Notes in Math. 1120, Spinger-Verlag, Berlin 1985.
  • [11] B. Z. Johnson, Perturbations of Banach Algebras, Proc. London Math. Soc. (3) 34 (1977), 439-458.
  • [12] R. Larson, Introduction to the theory of multipliers, Gründlagen Math. Wiss. 175, Springer-Verlag, Berlin 1971.
  • [13] J, T. Marti, Introduction to Theory of Bases, Springer-Verlag, Berlin 1969.
  • [14] E. A. Michael, Locally multiplicatively convex topological algebras, Mem. Amer. Math. Soc. 11, 1952.
  • [15] H. H. Schaefer, Topological Vector Spaces, Springer-Verlag, New York-Heidelberg 1970, 3rd ed. 1971.
  • [16] W. Żelazko, Banach Algebras, Elsevier, Amsterdam 1973.
Języki publikacji
EN
Uwagi
Erratum: On page 18, in Denition 4.2, add the words "the identity e and" between
"containing" and $"{x_i}"$.

1980 Mathematics Subject Classification: Primary 46H10, 46H15, 46H20
Identyfikator YADDA
bwmeta1.element.zamlynska-9905dff5-13ef-405e-8be5-dc7eeb8a183e
Identyfikatory
ISBN
83-01-09038-3
ISSN
0012-3862
Kolekcja
DML-PL
Zawartość książki

rozwiń roczniki

JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.